# SDR 96ZZZX4044

- Difficulty date: July 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N911BY
- Make and model: Bolkms BK117A4
- Aircraft serial: 7127
- Engine: Lyc LTS101650B1
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Seal
- Part number: 430101501
- Condition: Leaking
- Location: Governor
- Part time: 726 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

GOVERNOR/STARTER/FCU SEAL LEAKING BEYOND SERVICEABLE LIMITS.  REPLACED WITH 4 EACH NEW UNITS, CORRECTED PROBLEM.
